It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DJ on November 08, 2000 at 01:56:29:

In Reply to: I'm 20 and look like I'm 30! posted by sassy on November 07, 2000 at 17:07:29:

Hi Sassy,
I just wanted to tell you about a product that I have been taking for the past 5 months. What is does is cause our bodies to produce our own natural hGH hormone. NO SIDE AFFECTS. People that get the hGH homone injection has side affects because this is synthetic. When you began to age your body stops producing this less and less, there fore causing aging. I have noticed the skin around my eyes have tightened up, wrinkles disappearing, and the skin on the back of my hands are looking like it did 10 years ago. I am feeling so good. Don't give up you will find something that works for you like I did.


Follow Ups

All times are GMT -7. The time now is 09:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!